# SDR HEEA0013857

- Difficulty date: April 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1167G
- Make and model: Bell 407
- Aircraft serial: 53067
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Freewheel Unit
- Part number: 406040500123
- Condition: Leaking
- Location: Seal
- Part time: 564 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FREEWHEEL UNIT FORWARD SEAL LEAKING.
